# SDR CALA2022090702305

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A300*
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5391678720000
- Condition: Cracked
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-27-3-6001 LH LATERAL AVIONICS BAY AREA FR 16 WASTE TUBE SUP PORT BRACKET NEAR STR 32L IS CRACKED ON AFT SIDE OF FRAME. REMOVED, FRABRICATED AND REPLACED MOUNT IAW SRM 51-42-11, D53916 787. EMP# V935774 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 35123.
